Application of energy inequalities to an inverse problem for a hyperbolic equation
Differencialʹnye uravneniâ, Tome 15 (1979) no. 1, pp. 61-67
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_1_a7,
author = {S. I. Kabanikhin},
title = {Application of energy inequalities to an inverse problem for a hyperbolic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {61--67},
year = {1979},
volume = {15},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_1_a7/}
}
S. I. Kabanikhin. Application of energy inequalities to an inverse problem for a hyperbolic equation. Differencialʹnye uravneniâ, Tome 15 (1979) no. 1, pp. 61-67. http://geodesic.mathdoc.fr/item/DE_1979_15_1_a7/